# SDR GTIA2019080134517

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 12,953 hours, 5,694 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Condition: Unsecure
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AT 156KTS AT THE POINT OF NOSE STRUT EXTENSION CONTINUED TILL NOSE WHEEL FULLY RETRACTED. SOMETHING IS LOOSE IN THE NOSE GEAR ASSYMBLY.  FOUND NLG DOOR ASSY AS SUSPECTED CAUSE OF VIBRATION DUE TO EXCESS FREEPLAY. FOUND HARDWARE ON LINK ASSY TO DOOR AND HARDWARE FROM LOWER FITTING ASSY TO GEAR LEG WORN. R/R'D HARDWARE AS REQUIRED PER AMM 32-22-15. NO FREEPLAY NOTED AFTER HARDWARE CHANGE. OK FOR SERVICE.
